RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 119, Number 3, Pages 419–428 (Mi tmf749)  

This article is cited in 3 scientific papers (total in 3 papers)

Conjugate chains of discrete symmetries in $(1+2)$ nonlinear equations

A. V. Yurov

Kaliningrad State University

Abstract: We construct dressing chains of discrete symmetries for the Kadomtsev–Petviashvili equations and show that these equations admit two types of chains, which we call conjugate. We discuss the scheme of constructing dressing chains for the Boiti–Leon–Pempinelli equations. We find a nonsingular solution of these equations that is exponentially localized along some directions in the dissipative plane and is rational along other directions.

DOI: https://doi.org/10.4213/tmf749

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:3, 731–738

Bibliographic databases:

Received: 21.10.1998

Citation: A. V. Yurov, “Conjugate chains of discrete symmetries in $(1+2)$ nonlinear equations”, TMF, 119:3 (1999), 419–428; Theoret. and Math. Phys., 119:3 (1999), 731–738

Citation in format AMSBIB
\Bibitem{Yur99}
\by A.~V.~Yurov
\paper Conjugate chains of discrete symmetries in $(1+2)$ nonlinear equations
\jour TMF
\yr 1999
\vol 119
\issue 3
\pages 419--428
\mathnet{http://mi.mathnet.ru/tmf749}
\crossref{https://doi.org/10.4213/tmf749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721467}
\zmath{https://zbmath.org/?q=an:0977.37043}
\elib{http://elibrary.ru/item.asp?id=13312037}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 3
\pages 731--738
\crossref{https://doi.org/10.1007/BF02557383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082143000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf749
  • https://doi.org/10.4213/tmf749
  • http://mi.mathnet.ru/eng/tmf/v119/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Borisov, S. A. Zykov, M. V. Pavlov, “Tzitzéica Equation and Proliferation of Nonlinear Integrable Equations”, Theoret. and Math. Phys., 131:1 (2002), 550–557  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yurov, AV, “Discrete symmetry's chains and links between integrable equations”, Journal of Mathematical Physics, 44:3 (2003), 1183  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. Shpilevoi A.A., Yurov A.V., Gritsenko V.A., “Nelineinye dissipativnye struktury kak model dvumernykh opticheskikh solitonov”, Vestnik Baltiiskogo federalnogo universiteta im. I. Kanta, 2012, no. 4, 14–20  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:207
    Full text:94
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019